# SDR UALA2010112904350

- Difficulty date: November 27, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 77,388 hours, 12,492 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7732887810
- Part serial: 167
- Condition: Faulty
- Location: Pos 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG (BLEED) OFF LIGHT ON AND RT ENG BLEED OFF EICAS MESSAGE, WIT RUNNING, ENG BLEED SWITCH ON, LT AND RT ISOLATION VALVES CLOSED, AC PACK SELECTED ON, AND DUCT PSI IS ZERO.  OFF LIGHT STAYS ON WHEN N1 IS ABOVE.  REPLACED RT ENG PRSOV. OPS NORMAL.
